MAUDE Adverse Event Report: COMBO(ZHONGSHAN)MEDICAL EQUIPMENT MCKESSON BRAND; WALKER, ROLLATOR DURA FOLDING STEEL W/7.5" WHLS RED 300LB

COMBO(ZHONGSHAN)MEDICAL EQUIPMENT MCKESSON BRAND; WALKER, ROLLATOR DURA FOLDING STEEL W/7.5" WHLS RED 300LB
Catalog Number 146-10257RD-1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falling while using the walker and explained that the incident occurred after she stood up following a meal, causing her to fall into a window frame.She stated she was fortunate not to be injured.Upon inspection, the front wheel of the walker was found to be completely detached.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRAND
Common Device Name
WALKER, ROLLATOR DURA FOLDING STEEL W/7.5" WHLS RED 300LB
Manufacturer (Section D)
COMBO(ZHONGSHAN)MEDICAL EQUIPMENT
no.6 tongxing east road, dongs
zhongshan
guangdong, 52841 4
CH  528414
MDR Report Key22736322
Report Number1451040-2025-00064
Device Sequence Number9240423
Product Code ITJ
UDI-Device Identifier00612479223141
UDI-Public612479223141
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
Report Date (Section F) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number146-10257RD-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/15/2025
Device Age12 MO
Event Location Home
Date Report to Manufacturer08/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/07/2025